# SDR DALA2022121908204

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 7,106 hours, 3,206 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE UNDER AFT DRAIN MAST REF NR 156. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0221:3833-2001/003 00174 REPAIRED PER PRI 604503-14 REV 0, PRI 604503-14 REV 1, AND ER/A 604503-14 REV ORIGINAL. (LP# 2542704)
